Alert archive / Texas / Red Flag Warnings in 2013

Red Flag Warning 6, NWS Austin/San Antonio, TX

March 2, 201323 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Mar 2, 2013, 9:03 PM CST for 23 counties in Texas. It took effect at Mar 3, 2013, 12:00 PM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 2, 2013, 9:03 PM CST (03:03 UTC)
In effect from
Mar 3, 2013, 12:00 PM CST
Expired
Mar 3, 2013, 8:00 PM CST
In force
8 hr
Issued by
NWS Austin/San Antonio, TX
All 23 counties

Atascosa County, TX, Bandera County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Comal County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 105 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 3.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2013-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2013-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4138 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WWUS84 KEWX 030303
RFWEWX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
903 PM CST SAT MAR 2 2013

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM SUNDAY FOR AREAS
ALONG AND WEST OF I-35 DUE TO BREEZY AND DRY SOUTHERLY WINDS...

...FIRE WEATHER WATCH IN EFFECT FROM 8 AM TO 8 PM TUESDAY FOR ALL
OF SOUTH CENTRAL TEXAS DUE TO A DRY COLD FRONT...

.A STORM SYSTEM MOVING INTO CENTRAL UNITED STATES MONDAY WILL
CREATE BREEZY AND DRY SOUTH WINDS OVER SOUTH CENTRAL TEXAS
SUNDAY...AND WINDY AND DRY CONDITIONS BEHIND A COLD FRONT MONDAY
NIGHT INTO TUESDAY. DRIEST CONDITIONS ARE EXPECTED ALONG THE RIO
GRANDE AND OVER THE SOUTHERN EDWARDS PLATEAU...WHERE MINIMUM
RELATIVE HUMIDITIES COULD FALL TO BELOW 10 PERCENT SUNDAY.
MEANWHILE...HUMIDITIES EAST OF I-35 ARE EXPECTED TO REMAIN IN THE
20S AND 30S SUNDAY. STRONG NORTH WINDS OF 20 TO 30 MPH AND MINIMUM
RELATIVE HUMIDITIES IN THE TEENS ARE EXPECTED BEHIND THE COLD
FRONT THAT IS EXPECTED TO MOVE THROUGH THE AREA EARLY TUESDAY
MORNING.

TXZ171>173-183>192-202>206-217>220-228-031400-
/O.NEW.KEWX.FW.W.0006.130303T1800Z-130304T0200Z/
/O.NEW.KEWX.FW.A.0005.130305T1400Z-130306T0200Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-MAVERICK-ZAVALA-FRIO-ATASCOSA-DIMMIT-
903 PM CST SAT MAR 2 2013

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CST SUNDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS WESTERN AND 
CENTRAL PORTIONS OF SOUTH CENTRAL TEXAS...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR A DRY COLD FRONT ACROSS ALL OF SOUTH CENTRAL 
TEXAS...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM CST
SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING. 

* AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... 
  LLANO...BURNET...WILLIAMSON...VAL VERDE...EDWARDS...REAL... 
  KERR...BANDERA...GILLESPIE...KENDALL...BLANCO...HAYS... 
  TRAVIS...KINNEY...UVALDE...MEDINA...BEXAR...COMAL... 
  MAVERICK...ZAVALA...FRIO...ATASCOSA...DIMMIT. 

* 20-FOOT WIND...SOUTH AT 15 TO 25 MPH SUNDAY. NORTH AT 20 TO 30
  MPH TUESDAY.

* HUMIDITY...7 PERCENT WEST...15 TO 20 PERCENT ALONG I-35 SUNDAY.
  14 TO 22 PERCENT ACROSS ALL AREAS TUESDAY.

* THUNDERSTORMS...NONE.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  AVOID THE USE OF
OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. 
ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO
DANGEROUS WIND DRIVEN WILDFIRES.

A FIRE WEATHER WATCH IS ISSUED WHEN CRITICAL FIRE WEATHER
CONDITIONS ARE FORECAST TO OCCUR WITHIN THE NEXT 1 TO 4 DAYS. 
MONITOR THE LATEST WEATHER FORECASTS FOR POSSIBLE RED FLAG
WARNINGS.

&&

$$

TXZ193-194-207>209-221>225-031400-
/O.NEW.KEWX.FW.A.0005.130305T1400Z-130306T0200Z/
BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
903 PM CST SAT MAR 2 2013

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR A DRY COLD FRONT ACROSS ALL OF SOUTH CENTRAL 
TEXAS...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING. 

* AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... 
  BASTROP...LEE...GUADALUPE...CALDWELL...FAYETTE...WILSON... 
  KARNES...GONZALES...DE WITT...LAVACA. 

* 20-FOOT WIND...NORTH AT 20 TO 30 MPH.

* HUMIDITY...14 TO 22 PERCENT.

* THUNDERSTORMS...NONE.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN CRITICAL FIRE WEATHER
CONDITIONS ARE FORECAST TO OCCUR WITHIN THE NEXT 1 TO 4 DAYS. 
MONITOR THE LATEST WEATHER FORECASTS FOR POSSIBLE RED FLAG
WARNINGS.

&&

$$


FOR INFORMATION ON BURN BANS PLEASE VISIT THE TEXAS INTERAGENCY
COORDINATION CENTER WEBSITE AT: TICC.TAMU.EDU
3 follow-up statements
835 
WWUS84 KEWX 031158
RFWEWX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
558 AM CST SUN MAR 3 2013

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM TODAY FOR AREAS
ALONG AND WEST OF I-35 DUE TO BREEZY AND DRY SOUTHERLY WINDS...

...FIRE WEATHER WATCH IN EFFECT FROM 8 AM TO 8 PM TUESDAY FOR ALL
OF SOUTH CENTRAL TEXAS DUE TO A DRY COLD FRONT...

.A STORM SYSTEM MOVING INTO CENTRAL UNITED STATES MONDAY WILL
CREATE BREEZY AND DRY SOUTH WINDS OVER SOUTH CENTRAL TEXAS
TODAY...AND WINDY AND DRY CONDITIONS BEHIND A COLD FRONT MONDAY
NIGHT INTO TUESDAY. DRIEST CONDITIONS ARE EXPECTED ALONG THE RIO
GRANDE AND OVER THE SOUTHERN EDWARDS PLATEAU...WHERE MINIMUM
RELATIVE HUMIDITIES COULD FALL TO NEAR 10 PERCENT TODAY.
HUMIDITIES EAST OF I-35 TODAY ARE EXPECTED TO REMAIN IN THE 20S
AND 30S. STRONG NORTH WINDS OF 20 TO 30 MPH AND MINIMUM RELATIVE
HUMIDITIES IN THE TEENS ARE EXPECTED BEHIND THE COLD FRONT THAT IS
EXPECTED TO MOVE THROUGH THE AREA EARLY TUESDAY MORNING.

TXZ171>173-183>192-202>206-217>220-228-032200-
/O.CON.KEWX.FW.W.0006.130303T1800Z-130304T0200Z/
/O.CON.KEWX.FW.A.0005.130305T1400Z-130306T0200Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-MAVERICK-ZAVALA-FRIO-ATASCOSA-DIMMIT-
558 AM CST SUN MAR 3 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CST
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS
AREAS ALONG AND WEST OF I35 DUE TO BREEZY AND DRY SOUTHERLY WINDS...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITIES ACROSS ALL OF SOUTH CENTRAL TEXAS...

* AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... 
  LLANO...BURNET...WILLIAMSON...VAL VERDE...EDWARDS...REAL... 
  KERR...BANDERA...GILLESPIE...KENDALL...BLANCO...HAYS... 
  TRAVIS...KINNEY...UVALDE...MEDINA...BEXAR...COMAL... 
  MAVERICK...ZAVALA...FRIO...ATASCOSA...DIMMIT. 

* 20-FOOT WIND...SOUTH AT 15 TO 25 MPH SUNDAY. NORTH AT 20 TO 
  30 MPH TUESDAY. 

* HUMIDITY...7 PERCENT WEST...15 TO 20 PERCENT ALONG I-35 
  SUNDAY.14 TO 22 PERCENT ACROSS ALL AREAS TUESDAY. 

* THUNDERSTORMS...NONE.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  AVOID THE USE OF
OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS.
ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO
DANGEROUS WIND DRIVEN WILDFIRES.

A FIRE WEATHER WATCH IS ISSUED WHEN CRITICAL FIRE WEATHER
CONDITIONS ARE FORECAST TO OCCUR WITHIN THE NEXT 1 TO 4 DAYS.
MONITOR THE LATEST WEATHER FORECASTS FOR POSSIBLE RED FLAG
WARNINGS.

&&

$$

TXZ193-194-207>209-221>225-032200-
/O.CON.KEWX.FW.A.0005.130305T1400Z-130306T0200Z/
BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
558 AM CST SUN MAR 3 2013

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITIES ACROSS ALL OF SOUTH CENTRAL TEXAS...

* AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... 
  BASTROP...LEE...GUADALUPE...CALDWELL...FAYETTE...WILSON... 
  KARNES...GONZALES...DE WITT...LAVACA. 

* 20-FOOT WIND...NORTH AT 20 TO 30 MPH.

* HUMIDITY...14 TO 22 PERCENT.

* THUNDERSTORMS...NONE.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN CRITICAL FIRE WEATHER
CONDITIONS ARE FORECAST TO OCCUR WITHIN THE NEXT 1 TO 4 DAYS.
MONITOR THE LATEST WEATHER FORECASTS FOR POSSIBLE RED FLAG
WARNINGS.

&&

$$


FOR INFORMATION ON BURN BANS PLEASE VISIT THE TEXAS INTERAGENCY
COORDINATION CENTER WEBSITE AT: TICC.TAMU.EDU
368 
WWUS84 KEWX 032209
RFWEWX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
409 PM CST SUN MAR 3 2013

...RED FLAG WARNING IS IN EFFECT THROUGH 8 PM THIS EVENING FOR AREAS
ALONG AND WEST OF I-35 DUE TO BREEZY AND DRY SOUTHERLY WINDS...

...RED FLAG WARNING IS IN EFFECT FROM NOON THROUGH 7 PM MONDAY
AFTERNOON FOR EDWARDS...KINNEY...REAL...AND VAL VERDE COUNTIES DUE
TO BREEZY AND LOW HUMIDITIES CONDITIONS...

...RED FLAG WARNING IS IN EFFECT FROM 8 AM TO 8 PM TUESDAY EVENING FOR
ALL OF SOUTH CENTRAL TEXAS DUE TO A DRY COLD FRONT AND BREEZY TO
WINDY CONDITIONS...

.A STORM SYSTEM MOVING INTO THE NORTHERN PLAINS MONDAY WILL
CREATE BREEZY AND DRY SOUTH WINDS OVER PARTS OF SOUTH CENTRAL
TEXAS MONDAY AFTERNOON...AND WINDY AND DRY CONDITIONS BEHIND THE
ASSOCIATED DRY FRONT MONDAY NIGHT INTO TUESDAY. DRIEST CONDITIONS
ARE EXPECTED ALONG THE RIO GRANDE AND OVER THE SOUTHERN EDWARDS
PLATEAU...WHERE MINIMUM RELATIVE HUMIDITIES COULD FALL TO NEAR 10
PERCENT MONDAY AFTERNOON. STRONG NORTH WINDS OF 20 TO 30 MPH AND
MINIMUM RELATIVE HUMIDITIES IN THE TEENS AND LOWER 20S ARE EXPECTED
BEHIND THE DRY FRONT TUESDAY.

TXZ183>185-202-041015-
/O.UPG.KEWX.FW.A.0005.130305T1400Z-130306T0200Z/
/O.NEW.KEWX.FW.W.0008.130305T1400Z-130306T0200Z/
/O.NEW.KEWX.FW.W.0007.130304T1800Z-130305T0100Z/
/O.CON.KEWX.FW.W.0006.000000T0000Z-130304T0200Z/
VAL VERDE-EDWARDS-REAL-KINNEY-
409 PM CST SUN MAR 3 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING
DUE TO DRY SOUTHERLY WINDS AND LOW RELATIVE HUMIDITIES ALONG AND 
WEST OF I-35 CORRIDOR...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CST MONDAY DUE TO
BREEZY AND LOW RELATIVE HUMIDITIES CONDITIONS ACROSS
EDWARDS...KINNEY...REAL...AND VAL VERDE COUNTIES...
...RED FLAG WARNING IN EFFECT FROM 8 AM TO 8 PM CST TUESDAY DUE
STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS ALL OF SOUTH CENTRAL
TEXAS...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM CST
MONDAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 8 AM TO 8 PM
CST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... 
  VAL VERDE...EDWARDS...REAL...KINNEY. 

* 20-FOOT WIND...SOUTH AT 15 TO 25 MPH MONDAY AFTERNOON. 

* HUMIDITY...4 TO 12 PERCENT.

* THUNDERSTORMS...NONE.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  AVOID THE USE OF
OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. 
ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO
DANGEROUS WIND DRIVEN WILDFIRES.

&&

$$

TXZ171>173-186>192-203>206-217>220-228-041015-
/O.UPG.KEWX.FW.A.0005.130305T1400Z-130306T0200Z/
/O.NEW.KEWX.FW.W.0008.130305T1400Z-130306T0200Z/
/O.CON.KEWX.FW.W.0006.000000T0000Z-130304T0200Z/
LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
HAYS-TRAVIS-UVALDE-MEDINA-BEXAR-COMAL-MAVERICK-ZAVALA-FRIO-
ATASCOSA-DIMMIT-
409 PM CST SUN MAR 3 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING
FOR AREAS ALONG AND WEST OF I-35 DUE TO BREEZY AND DRY SOUTHERLY 
WINDS...
...RED FLAG WARNING IN EFFECT FROM 8 AM TO 8 PM CST TUESDAY 
EVENING FOR ALL OF SOUTH CENTRAL TEXAS DUE TO A DRY COLD FRONT AND 
BREEZY TO WINDY CONDITIONS...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM TO 8 PM CST
TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... 
  LLANO...BURNET...WILLIAMSON...KERR...BANDERA...GILLESPIE... 
  KENDALL...BLANCO...HAYS...TRAVIS...UVALDE...MEDINA...BEXAR... 
  COMAL...MAVERICK...ZAVALA...FRIO...ATASCOSA...DIMMIT. 

* 20-FOOT WIND...NORTHERLY AT 20 TO 30 MPH TUESDAY.

* HUMIDITY...15 TO 20 PERCENT ACROSS THE WESTERN HALF AND UPPER
  TEENS AND LOWER 20S EASTERN HALF.

* THUNDERSTORMS...NONE.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  AVOID THE USE OF
OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. 
ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO
DANGEROUS WIND DRIVEN WILDFIRES.

&&

$$

TXZ193-194-207>209-221>225-041015-
/O.UPG.KEWX.FW.A.0005.130305T1400Z-130306T0200Z/
/O.NEW.KEWX.FW.W.0008.130305T1400Z-130306T0200Z/
BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
409 PM CST SUN MAR 3 2013

...RED FLAG WARNING IN EFFECT FROM 8 AM TO 8 PM CST TUESDAY 
TUESDAY EVENING FOR ALL OF SOUTH CENTRAL TEXAS DUE TO A DRY COLD
FRONT AND BREEZY TO WINDY CONDITIONS...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM TO 8 PM CST
TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* 20-FOOT WIND...NORTHERLY AT 20 TO 30 MPH.

* HUMIDITY...18 TO 24 PERCENT.

* THUNDERSTORMS...NONE.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  AVOID THE USE OF
OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. 
ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO
DANGEROUS WIND DRIVEN WILDFIRES.

&&

$$


FOR INFORMATION ON BURN BANS PLEASE VISIT THE TEXAS INTERAGENCY
COORDINATION CENTER WEBSITE AT: TICC.TAMU.EDU
428 
WWUS84 KEWX 040222
RFWEWX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
822 PM CST SUN MAR 3 2013

...RED FLAG WARNING IS IN EFFECT FROM NOON TO 7 PM CST MONDAY FOR
EDWARDS...KINNEY...REAL...AND VAL VERDE COUNTIES DUE TO BREEZY AND
DRY CONDITIONS BEHIND A DRY-LINE...

...RED FLAG WARNING IN EFFECT FROM 8 AM TO 8 PM CST TUESDAY EVENING
FOR ALL OF SOUTH CENTRAL TEXAS DUE TO WINDY AND DRY CONDITIONS 
BEHIND A COLD FRONT...

.A STORM SYSTEM MOVING INTO THE NORTHERN PLAINS MONDAY WILL
CREATE BREEZY AND DRY SOUTH WINDS OVER PARTS OF SOUTH CENTRAL
TEXAS MONDAY AFTERNOON...AND WINDY AND DRY CONDITIONS BEHIND A
TRAILING DRY COLD FRONT MONDAY NIGHT INTO TUESDAY. VERY DRY AIR
WILL ACCOMPANY WEST WINDS OF 15 TO 20 MPH ACROSS THE SOUTHERN
EDWARDS PLATEAU MONDAY AFTERNOON. AN EVEN STRONGER PATTERN FOR
CRITICAL FIRE WEATHER CONDITIONS DEVELOPS BEHIND A DRY FRONT EARLY
TUESDAY. STRONG NORTH WINDS OF 20 TO 30 MPH AND MINIMUM RELATIVE
HUMIDITIES IN THE TEENS AND LOWER 20S ARE EXPECTED BEHIND THE DRY
FRONT TUESDAY.

TXZ183>185-202-041830-
/O.EXP.KEWX.FW.W.0006.000000T0000Z-130304T0200Z/
/O.CON.KEWX.FW.W.0007.130304T1800Z-130305T0100Z/
/O.CON.KEWX.FW.W.0008.130305T1400Z-130306T0200Z/
VAL VERDE-EDWARDS-REAL-KINNEY-
822 PM CST SUN MAR 3 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CST
MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES BEHIND A 
DRY-LINE ACROSS THE SOUTHERN EDWARDS PLATEAU...
...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 8 PM CST
TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES BEHIND
A DRY FRONT ACROSS ALL OF SOUTH CENTRAL TEXAS...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

* AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... 
  VAL VERDE...EDWARDS...REAL...KINNEY. 

* 20-FOOT WIND...SOUTHWEST AT 15 TO 20 MPH MONDAY AFTERNOON...THEN
  NORTH AT 20 TO 30 MPH TUESDAY.

* HUMIDITY...4 TO 12 PERCENT MONDAY...THEN MIDDLE TEENS TUESDAY.

* THUNDERSTORMS...NONE.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  AVOID THE USE OF
OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. 
ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO
DANGEROUS WIND DRIVEN WILDFIRES.

&&

$$

TXZ171>173-186>192-203>206-217>220-228-041830-
/O.EXP.KEWX.FW.W.0006.000000T0000Z-130304T0200Z/
/O.CON.KEWX.FW.W.0008.130305T1400Z-130306T0200Z/
LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
HAYS-TRAVIS-UVALDE-MEDINA-BEXAR-COMAL-MAVERICK-ZAVALA-FRIO-
ATASCOSA-DIMMIT-
822 PM CST SUN MAR 3 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 8 PM CST
TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES BEHIND A DRY
FRONT ACROSS ALL OF SOUTH CENTRAL TEXAS...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

* AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... 
  LLANO...BURNET...WILLIAMSON...KERR...BANDERA...GILLESPIE... 
  KENDALL...BLANCO...HAYS...TRAVIS...UVALDE...MEDINA...BEXAR... 
  COMAL...MAVERICK...ZAVALA...FRIO...ATASCOSA...DIMMIT. 

* 20-FOOT WIND...NORTHERLY AT 20 TO 30 MPH.

* HUMIDITY...MIDDLE TEENS TO LOWER 20S.

* THUNDERSTORMS...NONE.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  AVOID THE USE OF
OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. 
ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO
DANGEROUS WIND DRIVEN WILDFIRES.

&&

$$

TXZ193-194-207>209-221>225-041830-
/O.CON.KEWX.FW.W.0008.130305T1400Z-130306T0200Z/
BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
822 PM CST SUN MAR 3 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 8 PM CST
TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES BEHIND A DRY 
FRONT ACROSS ALL OF SOUTH CENTRAL TEXAS...

* 20-FOOT WIND...NORTHERLY AT 20 TO 30 MPH.

* HUMIDITY...18 TO 24 PERCENT.

* THUNDERSTORMS...NONE.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  AVOID THE USE OF
OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS.
ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO
DANGEROUS WIND DRIVEN WILDFIRES.

&&

$$


FOR INFORMATION ON BURN BANS PLEASE VISIT THE TEXAS INTERAGENCY
COORDINATION CENTER WEBSITE AT: TICC.TAMU.EDU

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Mar 2, 8:53 PM CST, 10 minutes earlier.

Area forecast discussion, Mar 2, 8:53 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
853 PM CST SAT MAR 2 2013

.UPDATE...
WILL UPDATE TO ISSUE A RED FLAG WARNING AND FIRE WEATHER WATCH FOR
SUNDAY AND TUESDAY RESPECTIVELY.

&&

.FIRE WEATHER...
ENHANCED MIXING IS EXPECTED TO BE SUFFICIENT FOR MEEING RED FLAG
CRITERIA FOR WRN/CNTRAL COUNTIES SUNDAY. SINCE AN EVEN STRONGER
PATTERN FOR CRITICAL FIRE WEATHER CONDITIONS IS EXPECTED BEHIND
THE TUESDAY FRONT...A FIRE WEATHER WATCH WAS ALSO ADDED.

&&

.PREV DISCUSSION... /ISSUED 540 PM CST SAT MAR 2 2013/

..CORRECTED TO AMEND 26 HOURS TO READ 36 HOURS...

UPDATE...
SEE 00Z AVIATION DISCUSSION BELOW...

AVIATION...
DRY ATMOSPHERE WILL CONTINUE WITH DRY NORTHWEST FLOW ALOFT AND
LITTLE TO NO GULF MOISTURE TAP. VFR MOSTLY CLEAR CONDITIONS WILL
CONTINUE OVER THE NEXT 24 TO 36 HOURS. I-35 CORRIDOR WINDS LIGHT
NORTH EARLY THIS EVENING BECOMING LIGHT AND VARIABLE BY LATE
EVENING. SOUTH WINDS INCREASING AFTER DAYBREAK AND BY MIDDAY
INCREASING TO 15 TO 20 KTS WITH GUSTS AOA 25 KTS. KDRT WINDS LIGHT
AND VARIABLE EARLY THIS EVENING BECOMING LIGHT SOUTHEAST BY
MIDNIGHT. SOUTHEAST WINDS 10 TO 15 KTS BY LATE MORNING INCREASING
TO 15 TO 25 KTS BY NOON.

PREV DISCUSSION... /ISSUED 535 PM CST SAT MAR 2 2013/

UPDATE...
SEE 00Z AVIATION DISCUSSION BELOW...

AVIATION...
DRY ATMOSPHERE WILL CONTINUE DRY NORTHWEST FLOW ALOFT AND LITTLE
TO NO GULF MOISTURE TAP. VFR MOSTLY CLEAR CONDITIONS WILL CONTINUE
OVER THE NEXT 24 TO 26 HOURS. I-35 CORRIDOR WINDS LIGHT NORTH EARLY
THIS EVENING BECOMING LIGHT AND VARIABLE BY LATE EVENING. SOUTH
WINDS INCREASING AFTER DAYBREAK AND BY MIDDAY INCREASING TO 15 TO
20 KTS WITH GUSTS AOA 25 KTS. KDRT WINDS LIGHT AND VARIABLE EARLY
THIS EVENING BECOMING LIGHT SOUTHEAST BY MIDNIGHT. SOUTHEAST WINDS
10 TO 15 KTS BY LATE MORNING INCREASING TO 15 TO 25 KTS BY NOON.

PREV DISCUSSION... /ISSUED 322 PM CST SAT MAR 2 2013/

DISCUSSION...
STRONG NORTHWESTERLY WINDS ALOFT MIXING DOWN TO THE SURFACE ON THE
BACK SIDE OF AN UPPER LEVEL TROUGH ACROSS THE LOWER MISSISSIPPI
VALLEY THIS AFTERNOON ARE CREATING BREEZY AND GUSTY CONDITIONS
ACROSS MOST OF SOUTH CENTRAL TEXAS. WINDS ARE EXPECTED TO DIMINISH
THIS EVENING AS UPPER TROUGH PUSHES TO THE EAST. ANOTHER CLEAR
NIGHT IS IN STORE WITH OVERNIGHT LOWS DROPPING BELOW THE FREEZING
MARK OVER PARTS OF THE HILL COUNTRY AND MID TO UPPER 30S ELSEWHERE
WITH NEAR 40 ACROSS THE RIO GRANDE PLAINS.

A SURFACE HIGH PRESSURE CENTERED OVER CENTRAL TEXAS THIS
AFTERNOON PER LATEST MSL PRESSURE MAP FROM SPC MESOANALYSIS PAGE
WILL MOVE EASTWARD TONIGHT AND SUNDAY ALLOWING THE RETURN OF A
SURFACE SOUTHEAST FLOW ACROSS THE AREA FOR THE SECOND PART OF THE
WEEKEND AND INTO THE FIRST PART OF NEXT WEEK. THIS WILL ALLOW
DAYTIME TEMPERATURES TO CLIMB ABOVE SEASONAL NORMALS SUNDAY WITH MID
70S ACROSS THE HILL COUNTRY...MID TO UPPER 70S ALONG THE I-35
CORRIDOR AND LOWER 80S ACROSS THE RIO GRANDE PLAINS. IT WILL BE
BREEZY AND GUSTY IN THE AFTERNOON AND EVENING AS A LOW PRESSURE
BUILDS ACROSS THE LEE SIDE OF THE ROCKIES.

ON MONDAY...AN UPPER TROUGH DIGGING SOUTHEASTWARD FROM THE NORTHWEST
PACIFIC IS EXPECTED TO MOVE ACROSS THE NORTHERN PLAINS AND OVER THE
NORTHERN PART OF THE SOUTHERN PLAINS AND INTO THE OHIO VALLEY
LATE MONDAY INTO TUESDAY. THIS SCENARIO WILL PROVIDE A SOUTHWEST
FLOW IN THE BOUNDARY LAYER ACROSS OUR AREA RESULTING IN A HOT MONDAY
AFTERNOON WITH TEMPERATURES EXPECTED TO REACH THE MID 80S TO NEAR
90 ACROSS THE RIO GRANDE PLAINS. AN ASSOCIATED DRY PACIFIC FRONT
WILL MOVE ACROSS SOUTH CENTRAL TEXAS OVERNIGHT TUESDAY WITH A
SECONDARY POLAR FRONT ARRIVING TO THE AREA TUESDAY MORNING. IT
WILL BE DRY...BREEZY AND GUSTY MUCH OF TUESDAY MOST AREAS WITH
NORTH WINDS OF 15 TO 25 MPH AND GUSTING TO 35 MPH. WILL EXPECT DRY
CONDITIONS TO PERSIST THROUGH MUCH OF THE WORK WEEK WITH MOISTURE
INCREASING LATE IN THE WEEK AND NEXT WEEKEND.

AN UPPER LOW PRESSURE SYSTEM IS FORECASTED TO DROP ACROSS THE
FOUR CORNERS REGION LATER IN THE WEEK AND PROVIDE ENOUGH LIFT
COUPLED WITH LOW LEVEL MOISTURE FOR A SLIGHT CHANCES FOR SHOWERS
AND ISOLATED THUNDERSTORM ACTIVITY NEXT WEEKEND.

FIRE WEATHER...
THERE WILL CONTINUE TO BE ELEVATED TO BRIEFLY NEAR CRITICAL FIRE
WEATHER CONDITIONS SUNDAY AFTERNOON AND MONDAY AFTERNOON AS A
VERY DRY AIRMASS REMAINS ENTRENCHED ACROSS SOUTH CENTRAL TEXAS.
DRY...BREEZY TO NEAR WINDY CONDITIONS IN THE WAKE OF A FRONTAL
PASSAGE TUESDAY WILL CREATE NEAR CRITICAL FIRE WEATHER CONDITIONS
BY MID MORNING TUESDAY THROUGH THE AFTERNOON HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              39  78  51  85  51 /   0   0   0   0   0
AUSTIN BERGSTROM INTL AIRPORT  30  76  46  84  47 /   0   0   0   0   0
NEW BRAUNFELS MUNI AIRPORT     33  76  47  83  49 /   0   0   0   0   0
BURNET MUNI AIRPORT            34  76  49  84  46 /   0   0   0   0   0
DEL RIO INTL AIRPORT           40  83  49  91  54 /   0   0   0   0   0
GEORGETOWN MUNI AIRPORT        33  76  49  84  47 /   0   0   0   0   0
HONDO MUNI AIRPORT             34  79  43  88  48 /   0   0   0   0   0
SAN MARCOS MUNI AIRPORT        35  75  47  82  49 /   0   0   0   0   0
LA GRANGE - FAYETTE REGIONAL   34  72  51  82  52 /   0   0   0   0  10
SAN ANTONIO INTL AIRPORT       37  76  48  85  50 /   0   0   0   0   0
STINSON MUNI AIRPORT           36  76  47  84  51 /   0   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...
BLANCO...BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...
FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...
KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...MAVERICK...
MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON...
ZAVALA.

RED FLAG WARNING FROM NOON TO 8 PM CST SUNDAY FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BEXAR...BLANCO...BURNET...COMAL...
DIMMIT...EDWARDS...FRIO...GILLESPIE...HAYS...KENDALL...KERR...
KINNEY...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL
VERDE...WILLIAMSON...ZAVALA.

&&

MESOSCALE/AVIATION...02
SYNOPTIC/GRIDS...18
PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, Mar 2, 4:06 PM CST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
406 PM CST SAT MAR 2 2013

TXZ171>173-183>194-202>209-217>225-228-031200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
406 PM CST SAT MAR 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE
HILL COUNTRY AND ALL OF SOUTH CENTRAL TEXAS THIS AFTERNOON...
FOR BREEZY NORTH WINDS AND LOW RELATIVE HUMIDITY.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED SUNDAY WEST
OF IH35...WITH ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS
EAST OF IH35...FOR BREEZY SOUTH AND SOUTHEAST WINDS...AND
LOW RELATIVE HUMIDITY.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
ON MONDAY.

NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TUESDAY IN
WAKE OF A COLD FRONT...FOR DRY NORTH WINDS AND LOW RELATIVE
HUMIDITY.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 9:03 PM CSTFire Weather WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more19 hr
Mar 3, 4:09 PM CSTRed Flag WarningEWXEdwards, Kinney, Real, Val Verde27 hr
Mar 3, 4:09 PM CSTRed Flag WarningEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more52 hr

Nearby

Red Flag Warnings in Texas, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.